No Cover Image

Journal article 1043 views

Approximate controllability of impulsive fractional stochastic differential equations with state-dependent delay

Xiaozhi Zhang, Chuanxi Zhu, Chenggui Yuan Orcid Logo

Advances in Difference Equations, Volume: 2015, Issue: 1, Start page: 91

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1186/s13662-015-0412-z

Published in: Advances in Difference Equations
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 91